Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 64, NWS State College, PA

June 25, 20135 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2013, 2:22 PM EDT for 5 counties in Pennsylvania. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 2:22 PM EDT (18:22 UTC)
Expired
Jun 25, 2013, 3:15 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Dauphin County, PA, Lebanon County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 128 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 2:24 PM EDTTSTM WND DMG1 N Berrysburg, PATREE DOWN ON CARS AND WIRES TORN FROM A HOME IN MIFFLIN TWP.
Jun 25, 2:29 PM EDTTSTM WND DMGGratz, PATREE DOWN ACROSS ROAD NEAR THE INTERSECTION OF ROUTE 25 AND SPECKTOWN RD.
Jun 25, 2:37 PM EDTTSTM WND DMGLiverpool, PAWIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WUUS51 KCTP 251822
SVRCTP
PAC043-075-097-099-107-251915-
/O.NEW.KCTP.SV.W.0064.130625T1822Z-130625T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
222 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DAUPHIN COUNTY PENNSYLVANIA...
  LEBANON COUNTY PENNSYLVANIA...
  NORTHEASTERN PERRY COUNTY PENNSYLVANIA...
  SOUTHWESTERN SCHUYLKILL COUNTY PENNSYLVANIA...
  SOUTHERN NORTHUMBERLAND COUNTY PENNSYLVANIA...

* UNTIL 315 PM EDT

* AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM 
  ROUGH AND READY TO LYKENS TO HALIFAX...MOVING EAST SOUTHEAST AT 35
  MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN 
  EXCESS OF 60 MPH.

* LOCATIONS INCLUDED IN THE WARNING...
  ANNVILLE...CORNWALL...LEBANON...MYERSTOWN...CLEONA...DEHART DAM...
  ELIZABETHVILLE...FORT INDIANTOWN GAP...FREDERICKSBURG...HARPER
  TAVERN...KLEINFELTERSVILLE...LECK KILL...LICKDALE...MILLERSBURG...
  MONTGOMERY FERRY...MUIR...NEWMANSTOWN...PENN NATIONAL RACE...PINE
  GROVE AND REBUCK.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 78 AND
112.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22...ROUTE 209...ROUTE 322...ROUTE 422...STATE ROAD 501.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF 
SEVERE THUNDERSTORMS. WHEN THUNDER ROARS...MOVE INDOORS! 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM STRONG WIND 
GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4051 7625 4051 7634 4049 7643 4033 7616
      4026 7629 4024 7641 4052 7711 4060 7708
      4063 7695 4070 7686 4074 7686 4075 7683
      4074 7663 4058 7604
TIME...MOT...LOC 1821Z 289DEG 26KT 4065 7659 4056 7674
          4047 7695

$$

FORECASTER: LAMBERT/JUNG
1 follow-up statement
779 
WWUS51 KCTP 251852
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
252 PM EDT TUE JUN 25 2013

PAC097-099-251902-
/O.CAN.KCTP.SV.W.0064.000000T0000Z-130625T1915Z/
PERRY PA-NORTHUMBERLAND PA-
252 PM EDT TUE JUN 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHUMBERLAND AND PERRY
COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

LAT...LON 4051 7625 4051 7634 4049 7643 4033 7616
      4026 7629 4024 7641 4044 7690 4046 7685
      4054 7679 4060 7670 4064 7662 4068 7643
      4058 7604
TIME...MOT...LOC 1852Z 289DEG 26KT 4058 7631 4049 7646
          4040 7667

$$

PAC043-075-107-251915-
/O.CON.KCTP.SV.W.0064.000000T0000Z-130625T1915Z/
DAUPHIN PA-LEBANON PA-SCHUYLKILL PA-
252 PM EDT TUE JUN 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SCHUYLKILL...LEBANON AND DAUPHIN COUNTIES...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM PINE GROVE TO LICKDALE TO PENN NATIONAL 
RACE...MOVING EAST AT 30 MPH.

LOCATIONS INCLUDED IN THE WARNING...
MYERSTOWN...LEBANON...CORNWALL...ANNVILLE...TREMONT...TOWER CITY...
SUMMIT STATION...MUIR...WILLIAMSTOWN...LYKENS...DEHART DAM...SAND
HILL...RICHLAND...NEWMANSTOWN...KLEINFELTERSVILLE...HARPER TAVERN...
FREDERICKSBURG...FORT INDIANTOWN GAP...CLEONA AND AUBURN.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 78 AND
112.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209...ROUTE 322...ROUTE 422...STATE ROAD 501.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4051 7625 4051 7634 4049 7643 4033 7616
      4026 7629 4024 7641 4044 7690 4046 7685
      4054 7679 4060 7670 4064 7662 4068 7643
      4058 7604
TIME...MOT...LOC 1852Z 289DEG 26KT 4058 7631 4049 7646
          4040 7667

$$

FORECASTER: DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:08 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 25, 12:08 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1208 PM EDT TUE JUN 25 2013

.SYNOPSIS...
AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND
HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH MID-WEEK. THE UPPER
LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN AMPLIFIED
WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN SLIGHTLY
COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED WEATHER
THROUGH THE END OF JUNE.

&&

.NEAR TERM /THROUGH TONIGHT/...
16Z UPDATE...SEVERE WEATHER THREAT RAMPING UP QUICKLY ACROSS OUR
CENTRAL AND NW ZONES AS A CLUSTER OF FAST MOVING TSRA HAS BEEN
GRADUALLY INTENSIFYING AND ACCELERATING TO THE EAST-SOUTHEAST NOW AT
AROUND 40 KT. 88D BASE VEL SHOWS A CORE OF STRONG AND LIKELY
DAMAGING WINDS /48-52KT AT APPROX 2 KFT AGL/ WITHIN THE STORMS OVER
NCENT/NERN CLEARFIELD COUNTY. THESE WNWRLY WINDS SHOULD BE EASILY
MIXED DOWN IN GUSTS TO THE SFC NEAR THE LEADING EDGE OF THE TSRA.

EXPECT THIS AREA OF STORMS TO FURTHER BLOSSOM AND LIKELY STRENGTHEN
INTO A SMALL SCALE MCS OVER THE NEXT FEW HOURS AS IT RACES ESE
ACROSS THE CENTRAL MTNS AND LOWER/MID SUSQ VALLEY REGION.

RAISED POPS TO LIKELY-CATEGORICAL WITHIN THIS ANTICIPATED MCS PATH
FROM CLEARFIELD TO SCHUYLKILL CTY...PADDED BY HIGH CHC POPS TO THE
NORTH AND SOUTH.

MAX TEMPS THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER THAN
MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S
ELSEWHERE.

THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS
ONE OR MORE TSRA CLUSTERS OR MCS/S FORM ALONG THE WWD TRAILING
OUTFLOW BOUNDARY BACK INTO OHIO AND FAR WRN PENN.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING
UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING
SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2. AT THE
SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL FOLLOW A
SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z. MULTIPLE TSTM
CLUSTERS SHOULD ADVANCE ACRS THE OHIO VALLEY LATER ON WEDNESDAY
AND COULD EASILY ADVANCE INTO WRN PA WED NGT AS SWLY LLJ BEGINS TO
FOCUS INTO THE REGION. THE DAY 2 SLGT RISK COVERS THE NW MTNS.

BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER
THE FOUR CORNERS AND INTER-MTN WEST AS LARGE SCALE TROUGHING
ESTABLISHES ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE TROUGH
SHOULD CONTINUE TO PRESS EWD INTO THE MID-ATLC/NERN STATES ALONG
WITH THE ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3 OUTLOOK...THE
FOCUS FOR POTENTIAL SVR STORMS WILL SHIFT EWD INTO THE SERN 1/2 OF
THE CWA WHERE INSTABILITY/CYCLONIC MID-LVL FLOW WILL LKLY BE
MAXIMIZED IN ADVANCE OF UPPER TROUGH/SFC COLD FRONT. THIS AREA IS
HIGHLIGHTED BY A CATEGORICAL SLGT RISK AND WILL INCLUDE MENTION IN
THE HWO. OVERALL...EXPECT INCREASINGLY UNSETTLED CONDS WITH
DAYTIME TEMPS FALLING BACK CLOSER TO LATE-JUNE NORMALS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE 25/00Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN
EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH
THE MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH
OFF THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN
THE EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME
SOON AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY.

THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER
TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO
CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE
NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO
MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY
RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED
NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH
THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS
ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS
GUID.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
VFR WILL CONTINUE IN MOST AREAS THROUGH EARLY THIS AFTERNOON.
INCREASING WEST TO SWRLY SFC WINDS OF 10 TO 15 KTS /WITH GUSTS
AROUND 20 KTS/ WILL DEVELOP FROM WEST TO EAST THROUGH THE MIDDAY
HOURS.

THUNDERSTORM CLUSTER PUSHING QUICKLY TO THE ESE NEAR KFIG ATTM
WILL RACE ACROSS THE CENTER MTNS...NEAR OR JUST TO THE NORTH OF
KUNV...THEN ENTER THE SUSQ VALLEY NEAR KSEG BETWEEN 18-19Z.
CONDITIONS WILL DROP TO VFR /AND PERHAPS BRIEF IFR/ WITHIN THIS TSRA
CLUSTER. ADDITIONAL TSRA ARE EXPECTED TO FIRE AND MOVE TO THE ESE
LATER THIS AFTERNOON AND AFFECT LOCATIONS NEAR AND TO THE SOUTH OF A
KFIG...KUNV AND KMDT LINE WITH SIMILAR REDUCTIONS.

THIS PATTERN OF SOME MVFR OVERNIGHT AND AFTERNOON SCATTERED THUNDER
SHOULD CONTINUE UNTIL A WAVE APPROACHES FRI/SAT BRINGING MORE
ORGANIZED RAIN/SHOWER POTENTIAL.

OUTLOOK...
TUE-FRI...AREAS OF AM MVFR FOG/HAZE POSS. SCATTERED MAINLY AFTN
THUNDERSTORMS. PERHAPS MORE ORGANIZED SHOWERS/TSRA FRIDAY/SATURDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT/STEINBUGL
NEAR TERM...LAMBERT
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jun 25, 9:37 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 AM EDT TUE JUN 25 2013

PAZ012-018-025-033-037-261345-
NORTHERN CLINTON-NORTHERN CENTRE-BLAIR-SOMERSET-TIOGA-
937 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-017-024-261345-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-
937 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ019-026>028-034>036-041-042-045-046-049>053-056>059-063>066-
261345-
SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
937 AM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

In the hours before

Local storm report, Jun 25, 10:00 AM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1000 AM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             3 NNW MERCERSBURG       39.87N  77.92W
06/24/2013  E0.70 INCH       FRANKLIN           PA   SHAVE PROJECT

&&

EVENT NUMBER CTP1300147

COLBERT
Local storm report, Jun 25, 10:01 AM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 AM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             5 S MCCONNELLSBURG      39.86N  78.00W
06/24/2013  M0.50 INCH       FULTON             PA   PUBLIC

0145 PM     HAIL             4 S MCCONNELLSBURG      39.87N  78.00W
06/24/2013  E1.75 INCH       FULTON             PA   SHAVE PROJECT

0150 PM     HAIL             2 E ELYSBURG            40.87N  76.51W
06/24/2013  M0.70 INCH       NORTHUMBERLAND     PA   PUBLIC

0150 PM     HAIL             2 ENE BIG COVE TANNERY  39.85N  78.02W
06/24/2013  E1.75 INCH       FULTON             PA   SHAVE PROJECT

            HAIL LASTED TEN MINUTES

0200 PM     HAIL             3 NNW MERCERSBURG       39.87N  77.92W
06/24/2013  E0.70 INCH       FRANKLIN           PA   SHAVE PROJECT

0207 PM     HAIL             3 SW COVINGTON          41.71N  77.11W
06/24/2013  M0.70 INCH       TIOGA              PA   TRAINED SPOTTER

0308 PM     TSTM WND DMG     HUGHESVILLE             41.24N  76.73W
06/24/2013                   LYCOMING           PA   EMERGENCY MNGR

            MULTIPLE TREES DOWN AND 2 ROOFS DAMAGED IN BOROUGH OF
            HUGHSVILLE.

0310 PM     HAIL             HUGHESVILLE             41.24N  76.73W
06/24/2013  M0.75 INCH       LYCOMING           PA   TRAINED SPOTTER

            TREE LIMBS DOWN

0345 PM     TSTM WND GST     MILLVILLE               41.12N  76.53W
06/24/2013  E60 MPH          COLUMBIA           PA   TRAINED SPOTTER

            SEVERAL TENTS BLOWN DOWN AT CAMP VICTORY

0510 PM     HAIL             2 ENE MANHEIM           40.17N  76.36W
06/24/2013  E1.25 INCH       LANCASTER          PA   911 CALL CENTER

            911 CENTER RECEIVED HAIL REPORT FROM PENN TOWNSHIP

0607 PM     HAIL             2 ENE BIG COVE TANNERY  39.85N  78.01W
06/24/2013  E1.75 INCH       FULTON             PA   SHAVE PROJECT

0610 PM     HAIL             2 ENE BIG COVE TANNERY  39.85N  78.02W
06/24/2013  E1.75 INCH       FULTON             PA   SHAVE PROJECT

0615 PM     HAIL             2 ENE BIG COVE TANNERY  39.85N  78.02W
06/24/2013  E1.75 INCH       FULTON             PA   SHAVE PROJECT

0615 PM     HAIL             2 ENE BIG COVE TANNERY  39.85N  78.02W
06/24/2013  E1.75 INCH       FULTON             PA   SHAVE PROJECT

0615 PM     HAIL             4 S MCCONNELLSBURG      39.87N  78.00W
06/24/2013  E1.75 INCH       FULTON             PA   SHAVE PROJECT

&&

EVENT NUMBER CTP1300132 CTP1300145 CTP1300133 CTP1300146 CTP1300147
CTP1300134 CTP1300135 CTP1300144 CTP1300136 CTP1300137 CTP1300138
CTP1300139 CTP1300140 CTP1300141 CTP1300142

COLBERT
Special weather statement, Jun 25, 11:41 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1141 AM EDT TUE JUN 25 2013

PAZ017-251645-
CLEARFIELD PA-
1141 AM EDT TUE JUN 25 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLEARFIELD COUNTY
THROUGH 1245 PM EDT...

AT 1138 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
BROOKVILLE...MOVING TO THE EAST SOUTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH FROM THE WEST...NORTHWEST AND PEA SIZE HAIL
ARE POSSIBLE WITH THIS STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO
GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT
DUBOIS...ROCKTON...S.B. ELLIOT STATE PARK...CLEARFIELD...LECONTES
MILLS AND KARTHAUS.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... TREASURE LAKE AND PENN
STATE DUBOIS.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 134.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 255.

LAT...LON 4120 7878 4121 7876 4122 7865 4125 7864
      4117 7808 4111 7811 4108 7810 4096 7815
      4096 7817 4094 7816 4091 7822 4089 7823
      4103 7881 4113 7881

FORECASTER: LAMBERT
Special weather statement, Jun 25, 1:03 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
103 PM EDT TUE JUN 25 2013

PAZ017-251730-
CLEARFIELD PA-
103 PM EDT TUE JUN 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD COUNTY...

AT 102 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES EAST OF PARKER DAM STATE PARK TO S.B. ELLIOT STATE PARK TO
TROUTVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT CURWENSVILLE.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 103 AND 128.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 153.

LAT...LON 4094 7881 4095 7880 4106 7881 4117 7858
      4124 7847 4123 7819 4105 7821 4082 7838

FORECASTER: JUNG
Special weather statement, Jun 25, 1:10 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EDT TUE JUN 25 2013

PAZ019-027-028-049-050-052-056>058-251830-
DAUPHIN PA-JUNIATA PA-MIFFLIN PA-NORTHUMBERLAND PA-PERRY PA-
SCHUYLKILL PA-SNYDER PA-SOUTHERN CENTRE PA-UNION PA-
110 PM EDT TUE JUN 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN JUNIATA...
NORTHEASTERN MIFFLIN...NORTHEASTERN PERRY...NORTHERN DAUPHIN...
SNYDER...SOUTHEASTERN CENTRE...SOUTHERN NORTHUMBERLAND...SOUTHERN
UNION AND WEST CENTRAL SCHUYLKILL COUNTIES THROUGH 230 PM EDT...

AT 107 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES SOUTH OF LOGANTON TO POTTERS MILLS...MOVING SOUTHEAST AT 45
MPH.

WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT HARTLETON...PENNS
CREEK...SELINSGROVE...RESLER...LECK KILL AND ROUGH AND READY.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322...ROUTE
322/22...ROUTE 522...STATE ROAD 45...STATE ROAD 61.

LAT...LON 4042 7685 4075 7770 4084 7747 4099 7733
      4100 7728 4076 7640

FORECASTER: LAMBERT
Special weather statement, Jun 25, 1:35 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT TUE JUN 25 2013

PAZ017>019-251830-
CLEARFIELD PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
135 PM EDT TUE JUN 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLEARFIELD AND
SOUTHERN CENTRE COUNTIES THROUGH 230 PM EDT...

AT 129 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MOSHANNON TO JEFFRIES TO MAHAFFEY...MOVING EAST SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL..DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT PHILIPSBURG...BELLEFONTE...ZION
AND PINE GROVE MILLS.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY AND
PENN STATE DUBOIS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 101 AND 161...I-99 BETWEEN MILE MARKERS 58
AND 85.

LAT...LON 4112 7881 4114 7880 4104 7807 4087 7743
      4072 7769 4072 7778 4074 7784 4071 7792
      4094 7881

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 11:41 AM EDTSpecial Weather StatementCTPClearfield64 min
Jun 25, 11:51 AM EDTSevere Thunderstorm WarningCTPClearfield54 min
Jun 25, 12:30 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield60 min
Jun 25, 1:03 PM EDTSpecial Weather StatementCTPClearfield27 min
Jun 25, 1:10 PM EDTSpecial Weather StatementCTPSnyder80 min
Jun 25, 1:35 PM EDTSpecial Weather StatementCTPCentre, Clearfield55 min
Jun 25, 3:00 PM EDTSpecial Weather StatementCTPJuniata, Perry45 min
Jun 25, 3:19 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Perry56 min
Jun 25, 3:29 PM EDTSpecial Weather StatementCTPClearfield61 min
Jun 25, 3:37 PM EDTSevere Thunderstorm WarningCTPLancaster53 min
Jun 25, 4:03 PM EDTSpecial Weather StatementCTPForest57 min
Jun 25, 4:26 PM EDTSpecial Weather StatementCTPCameron, Elk64 min
Jun 25, 5:03 PM EDTSpecial Weather StatementCTPElk, McKean57 min
Jun 25, 5:25 PM EDTSevere Thunderstorm WarningCTPWarren65 min
Jun 25, 5:59 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Warren61 min
Jun 25, 6:29 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk61 min
Jun 25, 6:56 PM EDTSevere Thunderstorm WarningCTPCameron, Elk34 min
Jun 25, 7:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield, Clinton41 min
Jun 25, 7:10 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon, Somerset50 min
Jun 25, 7:36 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clinton, Huntingdon, Juniata, Mifflin and 2 more54 min
Jun 25, 7:44 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Fulton, Huntingdon, Somerset76 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.